# SDR SWAA2021121445191

- Difficulty date: November 17, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 20,443 hours, 9,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP.RH FLOOR SHIELD CORRODED AROUND FASTNER HOLES STA.500-500A RBL25 WL.158.  BEGAN REMOVING CORROSION ON SPLASH SHIELD AT STA 500 TO 500A; RBL 25 AND WL 158; ORIGINAL .032' LOSS OF .007' REMAINING .025' FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2. CORROSION STILL EXISTS.  REMOVED DAMAGED SHIELD AT FWD CARGO R/H SIDE BS 500 - 500A IAW SRM 51-40-02-0G-O.  LOCATED AND DRILL ALL FASTENER HOLES ALSO INSTALLED NEW NUTPLATES INTO NEW FLOOR SHIELD IAW SRM 51-40-05-0G-0 ALSO BOEING DWG 143A0080 REV:- INSPECTION CW STEP 7.   INSTALLED NEW R/H SIDE FWD PIT AFT OF DR SHIELD IAW SRM 51-40-02-0G-0 ALSO  DWG 143A0080 REV-.
